MathSciNet Relay Station
MathSciNet bibliographic data
MR2139182 93B12 (93D15)
Floquet, Thierry; Barbot, Jean-Pierre; Perruquetti, Wilfrid Higher-order sliding mode stabilization for a class of nonholonomic perturbed systems. Automatica J. IFAC 39 (2003), no. 6, 1077–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement